6 years ago Hey You

I took plan b about 2 months ago two times in one week. I just noticed that it says they put you at an increased risk for heart attack and stuff. I was wondering if that is just when the pill is in your system (and ut will decrease once they are out of your system) or you will have the increased risk for several years and when I get older? I am 17 now and a nonsmoker.

6 years ago E-Mazing

 
 

You should not be ever under any circumstances taking plan b twice in the same week! The side effects you are describing are temporary. Those are effects that occur while on the pill. However, there are other side effects you should be concerning yourself with. They haven't done studies on patients using plan b twice in the same week (I checked) and you could be doing far worse damage than you know of. You could be increasing your odds of infertility. The way plan b works, is it basically jump starts your period. Pushing the uterus to shed it's lining. Shedding it's lining twice is one week is dangerous as it is an un natural cycle. Try to lay off the Plan B pill and start being a bit more responsible. Condoms and birth control pills are just as available as Plan B. You have no excuse not to be using them. If you're too embarrassed to buy condoms or birth control than frankly, you're not mature enough to be having sex.